Journal article icon

Journal article

The multidimensional cube recurrence

Abstract:

We introduce a recurrence which we term the multidimensional cube recurrence, generalizing the octahedron recurrence studied by Propp, Fomin and Zelevinsky, Speyer, and Fock and Goncharov and the three-dimensional cube recurrence studied by Fomin and Zelevinsky, and Carroll and Speyer. The states of this recurrence are indexed by tilings of a polygon with rhombi, and the variables in the recurrence are indexed by vertices of these tilings. We travel from one st...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2009.09.004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Advances in Mathematics More from this journal
Volume:
223
Issue:
3
Pages:
1107-1136
Publication date:
2009-10-14
Acceptance date:
2009-09-21
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
Keywords:
Pubs id:
pubs:693828
UUID:
uuid:90d30e95-5be5-4909-b3ef-b2d21b672aae
Local pid:
pubs:693828
Source identifiers:
693828
Deposit date:
2017-05-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP